| Model Number |
N/A |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/19/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2 : foreign country: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the instrument fractured while assembling.No pieces fell into the patient.No foreign bodies were retained.The event occurred on the table.The surgical technique was utilized.There was no surgical delay.All available information has been provided.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h6 : proposed component (annex g) code is mechanical (g04) - provisional bottom.Performed a visual inspection of the provided photograph and found it to exhibit signs of repeated use nicked / gouged and the tasp has fractured off at the lateral side.The tasp was not returned.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Performed a visual inspection of the returned device and found it to exhibit signs of repeated use nicked / gouged and the tasp has fractured off at the lateral side.All pieces were returned.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.